Teriprizumab-induced myocarditis in a patient with cholangiocarcinoma: a case report.
Аннотация
With the extensive use of immune checkpoint inhibitors (ICI) in advanced-stage cancers, immune-related adverse events (irAEs) have been noted in various systems. While most irAEs are reversible and manageable, cardiac toxicities are rare but life-threatening, with high mortality rates. We present a case of a 71-year-old man with cholangiocarcinoma who developed myocarditis related to ICIs 29 days after the first infusion of teriprizumab combined with albumin-bound paclitaxel and gemcitabine. He was initially asymptomatic after admission but with substantial elevations of troponin I and myocardial enzymes. Sixteen hours after admission, he developed palpitations, dizziness, and syncope. Electrocardiography confirmed third-degree atrioventricular block and frequent ventricular premature contractions for which he received high-dose corticosteroids and a permanent pacemaker. The patient survived and permanently discontinued immunotherapy. Early identification and intervention are the keys to improving the prognosis of immune myocarditis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.